New families of graphs determined by their generalized spectrum

Fenjin Liu, Johannes Siemons, Wei Wang

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)
9 Downloads (Pure)

Abstract

We construct infinite families of graphs that are determined by their generalized spectrum. This construction is based on new formulae for the determinant of the walk matrix of a graph. All graphs constructed here satisfy a certain extremal divisibility condition for the determinant of their walk matrix.

Original languageEnglish
Pages (from-to)1108-1112
Number of pages5
JournalDiscrete Mathematics
Volume342
Issue number4
Early online date14 Jan 2019
DOIs
Publication statusPublished - Apr 2019

Keywords

  • Graph spectrum
  • Graphs determined by generalized spectrum
  • Walk matrix

Cite this